Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Mixed boundary value problems for nonstrict hyperbolic equations


Author: Richard Beals
Journal: Bull. Amer. Math. Soc. 78 (1972), 520-521
MSC (1970): Primary 35L35
DOI: https://doi.org/10.1090/S0002-9904-1972-12978-1
MathSciNet review: 0298225
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Beals, Semigroups and abstract Gevrey spaces, J. Functional Analysis. 10 (1972). MR 361913
  • 2. J. Chazarain, Problèmes de Cauchy abstraits et applications à quelques problèmes mixtes, J. Functional Analysis 7 (1971), 386-446. MR 276830
  • 3. J. Leray and Y. Ohya, Équations et systèmes non-linéaires, hyperboliques non-strictes, Math. Ann. 170 (1967), 167-205. MR 34 #7946. MR 208136
  • 4. S. Matsuura, On non-strict hyperbolicity, Proc. Internat. Conference on Functional Analysis and Related Topics (Tokyo, 1969), Univ. of Tokyo Press, Tokyo, 1970, pp. 171-176. MR 42 #2174. MR 267272
  • 5. Y. Ohya, Le problème de Cauchy pour les équations hyperboliques à caractéristiques multiples. J. Math. Soc. Japan 16 (1964), 268-286. MR 31 #3693. MR 179445

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35L35

Retrieve articles in all journals with MSC (1970): 35L35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12978-1

American Mathematical Society